RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 704–706 (Mi de9274)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A frequency criterion for the boundedness of solutions of a class of linear systems

B. F. Ivanov

St. Petersburg State Technological University for Plant and Polymers

Full text: PDF file (433 kB)

English version:
Differential Equations, 1997, 33:5, 707–709

Bibliographic databases:
UDC: 517.926
Received: 17.06.1996

Citation: B. F. Ivanov, “A frequency criterion for the boundedness of solutions of a class of linear systems”, Differ. Uravn., 33:5 (1997), 704–706; Differ. Equ., 33:5 (1997), 707–709

Citation in format AMSBIB
\Bibitem{Iva97}
\by B.~F.~Ivanov
\paper A frequency criterion for the boundedness of solutions of a class of linear systems
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 704--706
\mathnet{http://mi.mathnet.ru/de9274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616483}
\zmath{https://zbmath.org/?q=an:0911.34034}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 707--709


Linking options:
  • http://mi.mathnet.ru/eng/de9274
  • http://mi.mathnet.ru/eng/de/v33/i5/p704

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. F. Ivanov, “Ob odnom obobschenii neravenstvo Bora”, Probl. anal. Issues Anal., 2(20):2 (2013), 21–58  mathnet  mathscinet  zmath
  • Number of views:
    This page:30
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019